MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCKNG SCREW SLF-TPNG W/SD(TM) REC 38; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCKNG SCREW SLF-TPNG W/SD(TM) REC 38; NAIL,FIXATION,BONE
Model Number 212.116
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: ktt.Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 patient underwent a hardware removal and revision surgery due to nonunion and a bent plate.The revision surgery was scheduled for later that day.Patient had a nonunion of a tibia plateau fracture.Original fracture was of the proximal tibia treated with a 3.5mm lcp proximal tibia plate and associated 3.5mm locking screws.The patient required a revision surgery due to pain and bowing of the tibia.The plate and all screws were removed.The fracture was properly reduced, and a tibia nail x was implanted.It was unknown if the revision surgery completed successfully.Patient experienced pain and deformity.This complaint involves ten(10) devices.This report is for (1) 3.5 lckng screw slf-tpng w/sd(tm) rec 38 this report is 6 of 10 for (b)(4).

Brand Name
3.5 LCKNG SCREW SLF-TPNG W/SD(TM) REC 38
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12477817
Report Number2939274-2021-05454
Device Sequence Number4082157
Product Code JDS
UDI-Device Identifier10886982151902
UDI-Public(01)10886982151902
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K072095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number212.116
Device Catalogue Number212.116
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date09/15/2021
Supplement Report FDA Received Date10/13/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5 LCKNG SCREW SLF-TPNG W/SD(TM) REC 36; 3.5 LCKNG SCREW SLF-TPNG W/SD(TM) REC 36; 3.5 LCKNG SCREW SLF-TPNG W/SD(TM) REC 60; 3.5 LCP PROX TIB PL LOW BEND 14 H/206/RT; 3.5 LOCKING SCREW SLF-TPNG SD RECESS 70; 3.5 LOCKING SCREW SLF-TPNG SD RECESS 75; 3.5 LOCKING SCREW SLF-TPNG SD RECESS 75; 3.5 LOCKING SCREW SLF-TPNG SD RECESS 80; 3.5 LOCKING SCREW SLF-TPNG SD RECESS 80
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR